# SDR UALA2011090904883

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 72,121 hours, 22,594 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 10B EMERGENCY FLOOR STRIP LOOSE.  STRIP MOUNTED ON SEAT.  DISCONNECTED AND REMOVED BROKEN LT STRIP.  ALSO SECURED WIRES.  BOTH ADJACENT STRIPS CHECK GOOD.  NEEDS ONE EA FIVE INCH STRIP.  REPLACED LIGHT ASSY, OPS CHECK GOOD.
